SCOPPI SOPPRESSORI DOPO DIAZEPAM I.V.

Translated title of the contribution: Suppression bursts after intravenous diazepam

S. Smirne, E. Menegati, G. Comi, D. Passerini

Research output: Contribution to journalArticlepeer-review

Abstract

A case is reported of a man, aged 67 years, in a toxi infectious condition resulting from gall bladder necrosis due to thrombosis of the cystic artery, who also suffered from secondary metabolic decompensation aggravated by pro existent renal failure, and who had three generalized convulsive attacks. A few hours later, the patient was limp, drowsy and somewhat confused; the EEG showed a slow dysrhythmia which responded only partially to sensitive sensory stimulation, and a right frontal irritation focus. Intravenous administration of diazepam induced clinical sleep and also caused the appearance of suppression bursts lasting 3 to 4 seconds and recurring every 8 minutes.

Translated title of the contributionSuppression bursts after intravenous diazepam
Original languageItalian
Pages (from-to)216-225
Number of pages10
JournalRivista di Neurologia
Volume45
Issue number2
Publication statusPublished - 1975

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Suppression bursts after intravenous diazepam'. Together they form a unique fingerprint.

Cite this